# SDR AU980650

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Part number: A34712
- Condition: Damaged
- Location: Fcu
- Component: Bendix, 324473512
- Stage of operation: HO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL CONTROL UNIT `O' RING SEAL DAMAGED.
